# SDR SWIA202507210413

- Difficulty date: April 13, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD POST FITTING PN: GC212-0046-4, WHEN REMOVED FOUND FASTENERS HOLES PREVIOUSLY COUNTER SUNK, BUT REQUIRE PROTRUDING HEAD FASTENERS NOT FLUSH FASTENERS. REPLACE PARTS.  REPLACED RH WINDSHIELD POST FITTING PN: GC212-0046-4 WITH NEW IAW SRM 51-42-21-001-001-A01 AND DWG CC670-33055 REV. F. COMPLIED WITH TASK CARD 51-900-1002-SKY.
